# SDR R61A201306030514

- Difficulty date: June 3, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 16,799 hours, 13,133 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK MX REPLACED CRACKED RIB 10 RT WING.  MX R & R THE RT WING RIB 10 IAW SRM 51-40-02 AND 51-43-03,04.  "MAJOR REPAIR"  THE ACFT IS OUT OF SERVICE IN HEAVY CHECK.
